# SDR ABXA9800797

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 995815963
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLE CRACKED INSIDE NR 1 PYLON ABOVE AFT OUTBOARD CORNER OF PANEL 8105.  REPLACED ANGLE IAW DC9 SRM 54-01 AND 51-30-2.
